# SDR DALA2017030201756

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,437 hours, 24,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR MESSAGE DURING FINAL APPROACH.  TROUBLESHOT, AND ADJUSTED THE SENSOR S10091.   PERFORMED OPS CHECK AND PROXIMITY SENSOR TEST, ALL TEST GOOD IAW AMM 52-71.
